# SDR UPS01835657

- Difficulty date: April 20, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COULD NOT MAINTAIN CABIN PRESSURE WITH BOTH PACKS ***SUPPLEMENTAL MRR***     SEALED R2 DOOR AND R1 WINDOW PRESS CHECKED GOOD IAW 21-31-00
